Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Arm pain, sleeplessness, feeling warm inside

I am 56 years old and have had a throbbing pain in my upper right arm for about 6 months or more. It has gotten worse over the last week and is keeping me awake at night, often feeling warm inside. There are times during the day that it goes away completely. Do I need to get this checked? I do not do things that would make it worse, etc. I do exercise, but usually walking and cycling.
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
It looks to me that you are having a cervical spondylitis or a rotator cuff problem, . This is common in person who travels( cycling/jumping )a lot. It causes nerve compression at neck, and lead to shooting pain going from shoulder to hand . I would suggest you to go to a orthopaedic surgeon and get MRI scan of your neck. Treatment depends upon how much nerve compression is present. It can be either Pregabalin and Methylcobal and Physiotherapy.You should also wear a soft cervical collar.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor